MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE; LACTATE DEHYDROGENASE ASSAY USING NAD/NADH

ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE; LACTATE DEHYDROGENASE ASSAY USING NAD/NADH
Catalog Number 03004732122
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 c501 module serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable lactate dehydrogenase results from the cobas 6000 c501 module.The initial result was 629 u/l.The repeat results were 884 u/l and 427 u/l.The initial result was believed to be correct.
 
Additional Manufacturer Narrative
The investigation was unable to determine a specific root cause.The issue was consistent with pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.An effect from the patient's beta-thalassemia could not be ruled out.There is no evidence to suggest a malfunction of the device.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE ASSAY USING NAD/NADH
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20261177
Report Number1823260-2024-02714
Device Sequence Number8931018
Product Code CFJ
UDI-Device Identifier04015630916276
UDI-Public04015630916276
Combination Product (Y/N)Y
Initial Reporter CountryGR
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03004732122
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale